# SDR AWKA20150203001

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N780XJ
- Make and model: Cessna 750
- Aircraft serial: 7500280
- Aircraft time: 6,353 hours, 3,037 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 254902A
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, THE FLIGHT CREW REPORTED THEY HAD SMOKE ACCUMULATING IN THE CABIN.  THE FLIGHT CREW TURNED THE PACK OFF & THE SMOKE EVENTUALLY CLEARED.  THE ACFT LANDED WITHOUT INCIDENT.  THE CABIN PACK WAS DEFERRED & THE ACFT RETURNED TO SERVICE.  THE PACK IS SCHEDULED TO BE REPLACED ON 3 FEB 15.
